MathSciNet Relay Station
MathSciNet bibliographic data
MR2170562 (2006g:47048) 47B48 (47L10)
Kulkarni, S. H.; Nair, M. T.; Namboodiri, M. N. N. An elementary proof for a characterization of $\sp *$-isomorphisms. Proc. Amer. Math. Soc. 134 (2006), no. 1, 229–234 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement